# SDR SIMA2023072462003

- Difficulty date: June 2, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Fr 88-89
- Component: Stringer 19r
- Component part number: 17065766001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003: STRINGER 19R CORRODED BETWEEN FR 88/89 (MAJOR REPAIR) (LEVEL2 CORROSION)-C/A-ACCOMPLISHED REPAIR TO STRINGER 19R FOR CORROSION BETWEEN FR88/89 IAW EMB 170 SRM 53-23-03 RE03. SEE TASKS AND WIPS FOR DETAILS.
